# SDR DBCA201307090008

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N945HC
- Make and model: Lear 45LEAR
- Aircraft serial: 45109
- Aircraft time: 6,787 hours, 7,348 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: M834612904
- Condition: Failed
- Location: Hyd System
- Part time: 185 hours, 123 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, ACFT LOST HYDRAULIC PRESSURE.  DIVERTED.  LANDED UNEVENTFUL.   FOUND O-RING ON HYDRAULIC SYSTEM PRESSURE TRANSDUCER HAD FAILED RESULTING IN LOSS OF HYDRAULIC FLUID.  REPLACED O-RING.  LEAK AND FUNCTIONAL CHECKED GOOD.  BOTH ENGINE DRIVEN HYDRAULIC PUMPS WERE REPLACED AS A PRECAUTIONARY MEASURE.
